# SDR SWIA202265339

- Difficulty date: February 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N715SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10179
- Aircraft time: 45,584 hours, 29,509 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Part number: SH670312121U
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 25L FROM F.S.280.00 TO F.S.333.00  AND 25L SPLICE AT F.S.333.00 TO BE CORRODED.      (C-CHECK RO 4/9/2022)    REMOVED DAMAGED STRINGER 25L FROM FS 280.00 TO 333.00 AND INSTALLED A NEW STRINGER AND SPLICE IAW CXRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. NO WEIGHT CHANGE. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED.
